# SDR ASAA2013072495667

- Difficulty date: July 24, 2013
- Submitted: July 26, 2013
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 27,382 hours, 8,084 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: False Indication
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FMC DISAGREE ON GROUND.  ACFT GROUNDED. ACCOMPLISHED QRH. OPS NORMAL.
